# SDR EE4Y2020121511965

- Difficulty date: December 15, 2020
- Submitted: December 15, 2020
- Operation: General aviation
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOW
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, MAIN CABIN FROM BS 312 TO BS 328 AT LBL 48", INTERCOSTAL WITH CRACK.  IT WAS REPAIRED, AS PER B737-400 SRM INSTRUCTIONS REF JOB: A1J185 NRI: 2-41.
